Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Have rashes on back and face. What could it be?

Answered by
Dr.
Dr. S. Murugan

HIV AIDS Specialist

Practicing since :1974

Answered : 2801 Questions

default
Posted on Fri, 29 Nov 2013 in Skin Hair and Nails
Question: my sister has bad rash on her face back and midrift area. its been driving her crazy.she has been to the Doc had a blood test no results.Rubbed on various creams with no luck. Can you help? The rash have little heads on.
doctor
Answered by Dr. S. Murugan 1 hour later
Brief Answer: Steroid induced acne or melasma are possibilities Detailed Answer: Hi, Welcome to XXXXXXX Thanks for posting your query. It may be a side effect of steroids.. As your sister used the Symeicort inhaler for a long time, she might be likely to develop dark colored pimple like lesions over face, upper back and upper chest area. Betnovate cream would be likely to exaggerate the problem. Another possibility is a melasma (dark pigmentation) over face due sun exposure. Frequent exposure to certain drugs and applications of balms or certain food materials even makes the skin more susceptible for Ultra Violet rays present in sunlight and leads to Melasma. Try to identify these agents and avoid the same. Specific treatment for these conditions advised by a Dermatologist and subsequent protection will clear your sister's problem. Dr S XXXXXXX
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,  

Recent questions on  Acneiform eruptions

doctor1 MD

Hello there, I am hoping I would get some great responses here. I am 26-27, in 2002 I got Jaundice , and after that, my digestive system has become a lot weak I guess. I mean I am not like other guys who eat what ever they want, whenevery they want, and still get cleared in the morning soon after they wake up. My stools are not satisfactory, meaning after I am done with them I can feel there is something left in there, which did not come out. So sometimes there is a bed small when I fart and some gas too. Plus there is no consistency, sometimes I have to wait until afternoon for movements, sometimes If I stay awake late, I dont get movement the next day, or may get it late in the night. Sometimes I get 3-4 bowel movements, loose stools (not loose motions). This has affected my social life to a great extent. I have been trying to fight this since years now with little to no success. I sometimes try OTC medications, Home remedies, Fiber stuff such as Naturolax and practise dietary restrictions to fight this and get little success. I recently had a LFT test done on me and it was good..I mean all values w Alongside this, I have acne problem since I got Jaundice, almost 10 years now. I get painful Acne, pus filled, especially on my chin and surrounding areas. I have taken many medications for this problem too, but no long lasting results. I took Isoace for about a year during 2008, which reduced my acne a lot and I had better face appearance, less scars..but after a few months I stopped taking the medicine, they started to come back again. I also have started getting them on the sides of my face now, although ones which come on the sides of the face, are mostly non-pus filled acne. But those appearing on the chin and around the chin like lips, are pus filled acne, you know red at the bottom and yellow at the top.. FYI, I keep taking Protein supplements on an on and off basis, as I do weight lifting, but I must tell you that has nothing to do with my acne and digestion , because these poblems were there even when I was not taking the supplements. Sometimes I go in to depression as I had such a nice, clean face, but these acne have left scars and continue appearing even now.. I also notice, that when I have sex or when I masterbate, without much gaps, I start getting acne. Eg, lets say I have sex today after 3 weeks, alright no problem here, but If I do sex again very soon like in next 3-4 days, I will have some breakouts which eventually will go away in a couple of days.. Hopefully I have expleined everything in detail. I am not sure If my digestion and acne problem are related. When I take Iso ace, no matter how the digestion is or how many times I do sex, acne wont come normally, I might get 1 or 2 here and there, but nothing major. I got married last year, and I took Isoace for 3 months again, and it cleared up my face dramatically, I was looking great in the marriage..but then I stopped it as I got constipation, I had hard time releasing stools and I wont pee for 2 days, so I thought it might be a side effect of Iso ace and I stopped it immediately, I was clear for a few months but acne started appearing again. If you need to ask any questions about my history or condition, please feel free.

doctor1 MD

Hi I am a 22 year old female with cystic acne on my jaw/mouth area also my forehead. I only used to get a few pimples that would clear up. 2 years ago I had an implanon NXT implanted into my arm. I have heard that it can cause acne?? I am getting it removed next week. I have tried every acne product you can buy nothing works. It has made me have no confidence. What can I do to remove the acne? ?? Please I am desperate. What cream ect should I ask the doctor to prescribe???? Thank you

doctor1 MD

Recently I purchased acnefree for sensitive skin. When I first put it on a noticed a slight burning sensation. I put makeup over it and went to work. By 6pm my face was super itchy, I took the makeup off with a scrubby face wash and left it alone. When I woke up I had red bumps all along the areas I had acne which was my chin and cheeks. After consulting with a dermatologist over the phone I was told to use cortisone 10 to relieve the itching. After applying my skin started to form white pus filled white heads. Today they are much larger and filled with pus and my face itches constantly. I have a week wait for a dermatologist what should I do?

doctor1 MD

Hi i was prescribed by isotret n omnacortil should i take it with it?? I kinda missed the instructions my derm gave me.. So was thinking to tKe it aft 15 days... Its been 5days i m on isotretinoin.. Hav already faced the acne flare ups sadly... Pls do solve the dillemma

doctor1 MD

My face has broke out looks a little like pimples . My scalpe is very dry and itches.

doctor1 MD

What does Anthralin do for Alopecia Barbae. I have Barbae on 3spots each 1 X 0.5 inch. happened all within 2 months. I tried Kenalog, and topical steroid cream, not much difference i see. it s been only 1 injection and 1 month of topical steroid...

doctor1 MD

I use olay total effects cleanser, day cream and night cream regularly. Very often painfull red bumps and itching are developing on my face. Please suggest a solution. I am presently 36 years old.